Orthotopy and spherical knots
Publications Mathématiques de l'IHÉS, Tome 3 (1959), pp. 29-48.
@article{PMIHES_1959__3__29_0,
     author = {Mazur, Barry},
     title = {Orthotopy and spherical knots},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {29--48},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {3},
     year = {1959},
     zbl = {0119.38704},
     mrnumber = {116348},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1959__3__29_0/}
}
TY  - JOUR
AU  - Mazur, Barry
TI  - Orthotopy and spherical knots
JO  - Publications Mathématiques de l'IHÉS
PY  - 1959
DA  - 1959///
SP  - 29
EP  - 48
VL  - 3
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1959__3__29_0/
UR  - https://zbmath.org/?q=an%3A0119.38704
UR  - https://www.ams.org/mathscinet-getitem?mr=116348
LA  - en
ID  - PMIHES_1959__3__29_0
ER  - 
Mazur, Barry. Orthotopy and spherical knots. Publications Mathématiques de l'IHÉS, Tome 3 (1959), pp. 29-48. http://archive.numdam.org/item/PMIHES_1959__3__29_0/

[1] Guggenheim, Piece-wise Linear Isotopy, Journal of the London Math. Soc., vol. 46.

[2] B. Mazur, Certain Semi-Groups of Spherical Knots (this Journal). | Numdam | Zbl 0119.38703

[3] B. Mazur, On the definition of equivalence of combinatorial imbeddings (this Journal). | Numdam | Zbl 0119.38702